# SDR TRAX200601031

- Difficulty date: November 15, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N935EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8037
- Aircraft time: 3,810 hours, 3,087 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, AFTER GEAR RETRACTION, RECEIVED -STEERING INOP- MSG.  EN ROUTE TO JAN A/C DIVERTED TO BTR DUE TO MTC.
